# SDR DL757070385

- Difficulty date: April 30, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N677DL
- Make and model: Boeing 757232
- Aircraft serial: 25982
- Aircraft time: 50,946 hours, 23,354 cycles
- Engine: Pwa PW2037
- Engine time: 56,370 hours, 26,408 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716521
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 56,370 hours, 26,408 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

RT ENG ROLLED BACK AND THEN SHUTDOWN.  NO ABNORMAL INDICATION PRIOR TO THIS EVENT.  RT ENG SIMPLY QUIT ON ITS OWN, DUE TO EPCS MSG OF S PDIU AND HISTORY OF R ENG SEC CONT STATUS MSG.  REPLACED RT ENG EEC, RT ENG PDIU AND RT ENG PMA STATOR.  ALSO, INSPECTED ASSOC ENG WIRING HARNESS.  RT ENG NOW CHECKS OK.
